# SDR DALA2016081906144

- Difficulty date: August 17, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 60,883 hours, 23,113 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fluid
- Condition: Low
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT HYDRAULIC QUANTITY LOW LIGHT CAME ON IN CRUISE, SHOWED .38 WHEN STABILIZED W/ RT PUMPS OFF.  SERVICED HYD SYS TO FULL.  PRESSURIZED LT AND RT HYD AND CYCLED BRAKES AND CONTROL SURFACES.  HYDRAULIC QUANTITY STEADY, NO FLUID MOVEMENT INDICATED.  OK FOR SERVICE.
